RELEASE IN PART

B6

FINAL WASHINGTON DG					
WASHINGT					
SPECIAL ASSISTANT:		LONA VALMORO			
		OFFICE	(202) 647-9071	٦	
		CELL	<u> </u>		
STAFF ASSISTANT:		LINDA DEWAN			
		<b>OFFICE</b>	(202) 647-5733		
		<b>CELL</b>			
PREV RON	Washington,	DC			
7:40 am	<b>DEPART</b> Private Residence				
	En route The Vice President's Residence				
	[drive time: 5 minutes]				
7:45 am	ARRIVE TH	e Vice Preside	ent's Residence		
7.43 am	ARRIVE	ic vice i leside	sit s residence		
7:45 am	WEEKLY BREAKFAST w/VICE PRESIDENT BIDEN AND				
8:30 am	SECRETARY GEITHNER				
	The Vice President's Residence				
	Contact: Ale	ex Hornbrook	Tel	Cell	
8:30 am	INEDADT TI	ao Vigo Procid	ant's Davidance		
6.50 am	DEPART The Vice President's Residence En route State Department				
	[drive time: 10 minutes]				
	[carve time. 10 minutes]				
8:40 am	ARRIVE Sta	ate Departmen	t		
		. 1			
8:40 am	PRESIDENTIAL DAILY BRIEFING				
8:45 am	Secretary's C	Office			
8:45 am	DAILY SEN	IOR STAFF	MEETING		
9:15 am	Secretary's Conference Room				
, · · · · · · · · · · · · · · · · ·	zoorowiy s		V	•	
9:30 am	ANNOUNCEMENT OF THE MOBILE MOMS PARTNERSHIP				
9:55 am	Benjamin Franklin Room, 8 <sup>th</sup> Floor				
	Contact: Jennifer Klein Office 202-647-6221				
	Staff: Lauren	•		•	
	OPEN PRES				

Note: CBS Sunday Morning will be shooting B-Roll footage during the event (for a future piece on Christy Turlington). Approximately 200 people expected to attend.

- Upon arrival in Monroe Room HRC takes photos with program participants before proceeding into Franklin Room.

- USAID Don Steinberg welcomes everyone, gives remarks and introduces HRC.
- HRC gives remarks from the podium (7-8 minutes in length).
- William Weldon, CEO of J&J, gives remarks.
- Aneesh Chopra, White House Chief Technology Officer, gives remarks.
- Christy Turlington gives remarks.
- HRC returns to the podium and announces the transition to the panel discussion. HRC departs.

10:00 am 10:15 am

#### REMARKS TO THE ANNUAL IRAN WATCHERS CONFERENCE

Deputy Secretary's Conference Room

Contact: Stephanie Hallett (NEA) Tel. 7-2498

Staff: Lauren

**CLOSED PRESS** 

Note: Approximately 30 people expected.

- Upon arrival in the D Conference Room, HRC introduced by NEA Deputy Assistant Secretary Philo Dibble
- HRC gives brief remarks (3-5 minutes) from the table and departs.

10:30 am 11:15 am

### BILATERAL w/ALGERIAN FOREIGN MINISTER MOURAD MEDELCI

Secretary's Conference Room

Contact: Jason Ullner (Desk) Tel. 7-4371, cell

Protocol Contact: Connolly J. Keigher Tel. 7-4004, cell

CAMERA SPRAY (in Treaty Room preceding bilateral)

Note: Consecutive interpretation.

Staff:

S Staff Alice Wells

NEA Director William Roebuck

PA Acting Assistant Secretary Mike Hammer

S/CT Daniel Benjamin

NEA Jason Ullner, Desk Officer/Notetaker

Marcel Bouquet, USG Interpreter

Algerian Participants: Foreign Minister Mourad Medelci Ambassador Abdallah Baali В6

Director General Sabri Boukadoum

Spokesman Amar Belani

Deputy Chief of Mission Ali Alaoui Political CounselorToufik Douama

11:20 am **DEPART** State Department

En route White House [drive time: 5 minutes]

11:25 am **ARRIVE** White House

11:30 am WEEKLY LUNCH w/DEFENSE SECRETARY ROBERT GATES

12:30 pm AND NSA TOM DONILON

Office of the National Security Advisor

White House West Wing

Contact: NSC Kim Lang Office

**CLOSED PRESS** 

12:30 pm CABINET MEETING w/POTUS

2:00 pm Cabinet Room

Contact: Joe Paulsen Office

MEDIA TBD BY WHITE HOUSE

2:05 pm **DEPART** White House

En route State Department [drive time: 5 minutes]

2:10 pm ARRIVE State Department

2:30 pm BILATERAL w/CROATIAN PRESIDENT IVO JOSIPOVIC

3:00 pm Secretary's Conference Room

Contact: Nicola Verola (Desk) Tel. 7-4987

Protocol Contact: Asel Roberts Tel. 7-1664, cell

**CAMERA SPRAY** (in Treaty Room preceding bilateral)

Note: No interpretation requirements.

Staff: S Staff Alice Wells

U.S. Ambassador James Foley

EUR Assistant Secretary Phil Gordon

PA Acting Assistant Secretary Mike Hammer

NSC Rick Holtzapple

EUR Director Jennifer Brush (t)

EUR Notetaker Tbd

Croatian Participants: President Ivo Josipovic

В6

Ambassador Kolinda Grabar-Kitarovic Josko Klisovic, Chief of Staff Ambassador Josko Paro, Foreign Policy Advisor Romana Vlahutin, Deputy Foreign Policy Advisor Dario Mihelin, Minister Counselor, Embassy of Croatia

B5

3:15 pm 4:30 pm	POLICY MEETING Deputy Secretary's Conference Room Contact: Mike Fuchs Tel. 7-1709 CLOSED PRESS		
4:30 pm 4:45 pm			
5:05 pm	<b>DEPART</b> State Department En route White House [drive time: 5 minutes]		
5:10 pm	ARRIVE White House		
5:15 pm 6:45 pm			
6:50 pm	<b>DEPART</b> White House En route Private Residence [drive time: 15 minutes]		
7:05 pm	ARRIVE Private Residence		
HRC RON WJC RON	Washington, DC Chappaqua, NY (T)		
Weather: Washington, 1	DC: Cloudy, 82/55.		

1